# SDR FDEA201108263491

- Difficulty date: August 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: A5715110700100
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 FLAP TRACK FORWARD FIXED FAIRING FWD SUPPORT FITTING BROKEN.  REMOVED AND REPLACED AS PER SRM 51-40-21 REV 79. FUEL LEAK CHECK CARRIED OUT AS PER AMM 28-11-00-05-0 REV 30.  FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100   REV 112.
